EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 12, issue 6, 1991

Preface pp. 443-443 Downloads
S. Rao Jammalamadaka and Ashis SenGupta
Testing dimensionality in the multivariate analysis of variance pp. 445-463 Downloads
T. W. Anderson and Yasuo Amemiya
Lattice-ordered conditional independence models for missing data pp. 465-486 Downloads
Steen A. Andersson and Michael D. Perlman
Concentration inequalities for multivariate distributions: I. multivariate normal distributions pp. 487-504 Downloads
Morris L. Eaton and Michael D. Perlman
Higher order asymptotics for the likelihood ratio, Rao's and Wald's tests pp. 505-509 Downloads
J. K. Ghosh
A numerical procedure for finding the positive definite matrix closest to a patterned matrix pp. 511-515 Downloads
H. Hu and I. Olkin
Inferences about correlation structure based on proof loading experiments pp. 517-525 Downloads
Richard A. Johnson and K. T. Wu
A review of optimality of multivariate tests pp. 527-535 Downloads
Ashis SenGupta
On locally optimal tests for the mean direction of the Langevin distribution pp. 537-544 Downloads
A. SenGupta and S. Rao Jammalamadaka
Statistical tests for structural relationship pp. 545-559 Downloads
Wei-Hsiung Shen and Bimal K. Sinha

Volume 12, issue 5, 1991

Integration by parts for the single jump process pp. 363-370 Downloads
Robert J. Elliott and Allanus H. Tsoi
The estimated frequency of zero for a mixed Poisson distribution pp. 371-372 Downloads
Ian R. Harris
A family of distributions related to the McCullagh family pp. 373-378 Downloads
V. Seshadri
Conjugate priors for exponential-type processes pp. 379-384 Downloads
Ryszard Magiera and Maciej Wilczynski
Estimation of the survival function for stationary associated processes pp. 385-391 Downloads
Isha Bagai and B. L. S. Prakasa Rao
Kernel estimates under association: strong uniform consistency pp. 393-403 Downloads
George G. Roussas
The large sample distribution of the Shapiro--Wilk statistic and its variants under Type I or Type II censoring pp. 405-413 Downloads
Richard A. Johnson and Steve Verrill
Results on inquiry and truth possession pp. 415-420 Downloads
Alvin I. Goldman and Moshe Shaked
The bootstrapped maximum likelihood estimator with an application pp. 421-427 Downloads
Murray D. Burke and Edit Gombay
On the limiting behavior of the Pickands estimator for bivariate extreme-value distributions pp. 429-439 Downloads
Paul Deheuvels
Singular value decomposition of design matrices in ANOVA with balanced data pp. 441-441 Downloads
Tom Wansbeek

Volume 12, issue 4, 1991

On a test for generalized upper truncated Weibull distributions pp. 273-279 Downloads
Servet Martínez and Fernando Quintana
Median unbiasedness in an invariant prediction problem pp. 281-283 Downloads
Y. Takada
Complete answer to an interval splitting problem pp. 285-287 Downloads
Gerold Alsmeyer
A moment inequality for Lq estimation pp. 289-290 Downloads
Iain M. Johnstone
On reliabilities of certain large linearly connected engineering systems pp. 291-296 Downloads
James C. Fu and W. Y. Lou
Gaussian reciprocal processes revisited pp. 297-303 Downloads
Raymond Recoules
Estimating the covariance matrix of bivariate medians pp. 305-309 Downloads
J. S. Maritz
Large sample tests of [lambda]3 in the bivariate exponential distribution pp. 311-313 Downloads
David D. Hanagal and B. K. Kale
A note of the convolution of a generalised F-distribution pp. 315-316 Downloads
Harold Exton
About the asymptotic behaviour of multidimensional Gaussian martingales and estimates in normal linear regression pp. 317-321 Downloads
A. R. Darwich and A. Le Breton
Can one decide the type of the mean from the empirical measure? pp. 323-327 Downloads
Sanjeev R. Kulkarni and Ofer Zeitouni
Stability of the Bayesian estimator of the Poisson mean under the inexactly specified gamma prior pp. 329-333 Downloads
Marek Meczarski and Ryszard Zielinski
An optimality property of polynomial regression pp. 335-336 Downloads
Gideon Schwarz
A simple motivation for James-Stein estimators pp. 337-340 Downloads
Arjun K. Gupta and Edsel A. Peña
A note on the exponential approximations of IFR distributions pp. 341-344 Downloads
Kan Cheng and Zongfu He
Windings of spherically symmetric random walks via Brownian embedding pp. 345-349 Downloads
Claude Bélisle
Constructing unbiased tests for homogeneity and goodness of fit pp. 351-355 Downloads
Arthur Cohen and H. B. Sackrowitz
On a basis for 'Peaks over Threshold' modeling pp. 357-362 Downloads
M. R. Leadbetter

Volume 12, issue 3, 1991

A characterization of the Dirichlet process pp. 185-187 Downloads
Albert Y. Lo
Law of iterated logarithm for random subsequences pp. 189-194 Downloads
R. Vasudeva and G. Divanji
The time until two renewal processes come together pp. 195-200 Downloads
W. Stadje
Strong approximation of vector-valued stochastic integrals pp. 201-207 Downloads
László Gerencsér
On the species and related problems pp. 209-212 Downloads
Yannis G. Yatracos
Prophet inequalities for bounded negatively dependent random variables pp. 213-216 Downloads
Ester Samuel-Cahn
Designs for approximately linear regression: two optimality properties of uniform designs pp. 217-221 Downloads
Douglas P. Wiens
Confidence intervals for the mean in the bounded case pp. 223-227 Downloads
George S. Fishman
A note on renewal (partial sums) distributions for discrete variables pp. 229-231 Downloads
Samuel Kotz and Norman L. Johnson
Testing the dispersive equivalence of two populations pp. 233-237 Downloads
Leszek Marzec and Pawel Marzec
Testing the equality of two regression curves using linear smoothers pp. 239-247 Downloads
Eileen King, Jeffrey D. Hart and Thomas E. Wehrly
An invariance property of marginal density and tail probability approximations for smooth functions pp. 249-255 Downloads
Thomas J. DiCiccio, Michael A. Martin and G. Alastair Young
Probability inequalities with exponential bounds for U-statistics pp. 257-261 Downloads
Tasos C. Christofides
Distribution of random functional of a Dirichlet process on the unit disk pp. 263-265 Downloads
Tom J. Jiang
On measuring asymmetry and the reliability of the skewness measure pp. 267-271 Downloads
Li Xiaojun and Joel M. Morris

Volume 12, issue 2, 1991

Some limit theorems for the homogeneous Poisson process pp. 91-96 Downloads
P. Auer, K. Hornik and P. Révész
Odd central moments of unimodal distributions pp. 97-107 Downloads
Claude Bélisle
On the empirical measure of the Fourier coefficients with infinite variance data pp. 109-117 Downloads
Keith Knight
A locally most powerful unbiased test for the proportion of mixture pp. 119-124 Downloads
M. Salomé and E. Cabral
The Inverse Proportional Hazards Model pp. 125-129 Downloads
Terence J. O'Neill
Rank of a quadratic form in an elliptically contoured matrix random variable pp. 131-134 Downloads
A. K. Gupta and T. Varga
A study of the behaviour of certain known estimators on the non-extinction path of a branching process pp. 135-139 Downloads
V. G. Gadag and R. P. Gupta
Identities for order statistics and a theorem of Rényi pp. 141-143 Downloads
K. Balasubramanian and R. B. Bapat
Weak convergence of infinite order U-processes pp. 145-150 Downloads
Arturo Kohatsu-Hia
On the uniform strong consistency of an estimator of the offspring mean in a branching process with immigration pp. 151-155 Downloads
T. N. Sriram
Mean squared error and selection in multivariate calibration pp. 157-159 Downloads
P. J. Brown and C. H. Spiegelman
Generalized transformations of random variables pp. 161-166 Downloads
James Weber
Improving estimates in B.I.B. designs pp. 167-174 Downloads
A. I. Kanjo
Improving estimates in P.B.I.B. designs pp. 175-181 Downloads
A. I. Kanjo
On the asymptotic behavior of sums of pairwise independent random variables pp. 183-183 Downloads
Juan Antonio Cuesta and Carlos Matrán

Volume 12, issue 1, 1991

Edgeworth expansions for statistics which are functions of lattice and non-lattice variables pp. 1-7 Downloads
Gutti Jogesh Babu
Assessing the influence of individual observations on a goodness-of-fit test based on nonparametric regression pp. 9-17 Downloads
Jeffrey S. Simonoff and Chih-Ling Tsai
Some relations between harmonic renewal measures and certain first passage times pp. 19-27 Downloads
Gerold Alsmeyer
Existence and uniqueness of the solution of the likelihood equations for binary Markov chains pp. 29-35 Downloads
Søren Bisgaard and Laurel E. Travis
Inference procedures for bivariate exponential model of Gumbel pp. 37-50 Downloads
Jye-Chyi Lu and Gouri K. Bhattacharyya
The roles of ISE and MISE in density estimation pp. 51-56 Downloads
M. C. Jones
Simultaneous prediction intervals for multiple forecasts based on Bonferroni and product-type inequalities pp. 57-63 Downloads
Joseph Glaz and Nalini Ravishanker
Estimation of integrated squared spectral density derivatives pp. 65-72 Downloads
Byeong U. Park and Sinsup Cho
Testing independence in high dimensions pp. 73-81 Downloads
Georg R. Heer
Characterization of nonhomogeneous Poisson processes via moment conditions pp. 83-90 Downloads
Zhaoben Fang
Page updated 2021-07-29